# SDR REXA2021062900420

- Difficulty date: June 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1850
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FORWARD AND AFT EMERGENCY DOORS EXTERNAL PLACARDS ON FLAPPER DOOR UNREADABLE PANEL 833 PANEL 835. INSTALLED LH FORWARD AND AFT EMERGENCY DOORS EXTERNAL PLACARDS ON FLAP DOOR IAW CRJ 900 AMM 20-60-11-400-801-A01.
